# SDR 2A6R2025050272901

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N213SH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7651
- Aircraft time: 8,023 hours, 16,205 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 350A4160020001
- Condition: Corroded
- Location: Zone 700
- Part time: 8,023 hours, 16,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR / AAIP INSPECTIONS, FOUND OEM LH SKID TUBE PN 350A41-6002-0001 CORRODED NEAR RIVETS IN ZONE C2 (AMM32-11-00,6-6). REMOVED THE AIRBUS LEFT LANDING GEAR SKID TUBE PN 350A41-6002-0001 AND INSTALLED A NEW DART SKID TUBE (PN: D130-1048-011) IN ACCORDANCE WITH DART AEROSPACE LTD. STC # SR04320NY, ISSUED 26 MAR 2019 – INSTALLATION INSTRUCTIONS DOCUMENT # IIN-D130-1048, REVISION E DATED 04 NOV 2019.
